Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. III. Eigenvalue Problems.
CIARLET, P.G. ; VARGA, R.S. ; SCHULTZ, M.H.
Numerische Mathematik, Tome 11 (1968), p. 120-133 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1968-01-01
EUDML-ID : urn:eudml:doc:131856
@article{GDZPPN001167502,
     title = {Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. III. Eigenvalue Problems.},
     journal = {Numerische Mathematik},
     volume = {11},
     year = {1968},
     pages = {120-133},
     zbl = {0181.18303},
     url = {http://dml.mathdoc.fr/item/GDZPPN001167502}
}
CIARLET, P.G.; VARGA, R.S.; SCHULTZ, M.H. Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. III. Eigenvalue Problems.. Numerische Mathematik, Tome 11 (1968) pp. 120-133. http://gdmltest.u-ga.fr/item/GDZPPN001167502/